Estimating Semiparametric ARCH(‡) Models by Kernel Smoothing Methods

Mammen, Enno ; Linton, Oliver B.

Document Type: Article
Year of publication: 2005
The title of a journal, publication series: Econometrica : Journal of the Econometric Society
Volume: 73
Issue number: 3
Page range: 771-836
Place of publication: Oxford [u.a.]
Publishing house: Wiley-Blackwell
ISSN: 0012-9682
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item